# SDR QR9R20220922001

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720199147
- Aircraft time: 3,417 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4017
- Condition: Faulted
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEN ADDING POWER TO HOVER, ACTUATOR LIGHT ILLUMINATED ON THE CAD AND COULD NOT RESET. TEST FLIGHT EVALUATION REVEALED DURING RUN-UP AIRCRAFT FAILED THE FIRST AP TEST. AP1 AND ACTUATOR MESSAGE ON CAD WITH AMBER (Y) YAW ON PFD. AIRCRAFT PASSED THE NEXT 2 AP TESTS, BUT ACTUATOR MESSAGE DISPLAYED ON CAD WITH AMBER (Y) ON PFD AS SOON AS COLLECTIVE WAS RAISED FOR TAKEOFF. REPLACED YAW SEMA S/N IAW AMM 67-20-00.
